You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
ε -Approximations for Multidimensional Weighted Location Problems
Zvi Drezner and Bezalel Gavish
Vol. 33, No. 4 (Jul. - Aug., 1985), pp. 772-783
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/170711
Page Count: 12
Preview not available
This paper considers the multidimensional weighted minimax location problem, namely, finding a facility location that minimizes the maximal weighted distance to n points. General distance norms are used. An ε -approximate solution is obtained by applying a variant of the Russian method for the solution of Linear Programming. The algorithm has a time complexity of O(n log ε) for fixed dimensionality k. Computational results are presented.
Operations Research © 1985 INFORMS